# SDR 2006FA0000098

- Difficulty date: January 24, 2006
- Submitted: January 30, 2006
- Operation: General aviation
- Aircraft: N83FN
- Make and model: Lear 36LEAR
- Aircraft serial: 007
- Engine: Garrtt TFE73122B
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: RN24885023
- Condition: Split
- Location: Tail Strobelight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAA/PMA APPROVED REPLACEMENT SPLITS/CRACKS ON INSTALL.  SHAPE IS SLIGHTLY DIFFERENT FROM PN 248850237.  (K)
